Full Text:   <1187>

CLC number: O175.14

On-line Access: 

Received: 2003-05-22

Revision Accepted: 2003-10-21

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3626

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2004 Vol.5 No.9 P.1144~1147

http://doi.org/10.1631/jzus.2004.1144


Quasilinear singularly perturbed problem with boundary perturbation


Author(s):  Mo Jia-qi

Affiliation(s):  Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Corresponding email(s):   mojiaqi@mail.ahnu.edu.cn

Key Words:  Quasilinear problem, Singular perturbation, Boundary perturbation


Share this article to: More

Mo Jia-qi. Quasilinear singularly perturbed problem with boundary perturbation[J]. Journal of Zhejiang University Science A, 2004, 5(9): 1144~1147.

@article{title="Quasilinear singularly perturbed problem with boundary perturbation",
author="Mo Jia-qi",
journal="Journal of Zhejiang University Science A",
volume="5",
number="9",
pages="1144~1147",
year="2004",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2004.1144"
}

%0 Journal Article
%T Quasilinear singularly perturbed problem with boundary perturbation
%A Mo Jia-qi
%J Journal of Zhejiang University SCIENCE A
%V 5
%N 9
%P 1144~1147
%@ 1869-1951
%D 2004
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2004.1144

TY - JOUR
T1 - Quasilinear singularly perturbed problem with boundary perturbation
A1 - Mo Jia-qi
J0 - Journal of Zhejiang University Science A
VL - 5
IS - 9
SP - 1144
EP - 1147
%@ 1869-1951
Y1 - 2004
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2004.1144


Abstract: 
A class of quasilinear singularly perturbed problems with boundary perturbation is considered. Under suitable conditions, using theory of differential inequalities we studied the asymptotic behavior of the solution for the boundary value problem.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Adams, K.L., King, J.R., Tew, R.H., 2003. Beyond-all-orders effects in multiple-scales symptotic: Travelling-wave solutions to the Kuramoto-Sivashinsky equation. J. Engineering Math., 45:197-226.

[2] Bell, D.C., Deng, B., 2003. Singular perturbation of N-front traveling waves in the Fitzhugh-Nagumo equations. Nonlinear Anal. Real World Appl., 3(4):515-541.

[3] Butuzov, V.F., Nefedov, N.N., Schneider, K.R., 2001. Singularly perturbed elliptic problems in the case of exchange of stabilities. J. Differential Equations, 169:373-395.

[4] Chang, K.W., Howes, F.A., 1984. Nonlinear Singular Perturbed Phenomena: Theory and Applications, Applied Mathematical Science, 56. Springer-Verlag, New York.

[5] De Jager, E.M, Jiang, F.R., 1996. The Theory of Singular Perturbation. North-Holland Publishing Co., Amsterdam.

[6] Hamouda, M., 2002. Interior layer for second-order singular equations. Applicable Anal., 81:837-866.

[7] Kelley, W.G., 2001. A singular perturbation problem of Carrier and Pearson. J. Math. Anal. Appl., 255:678-697.

[8] Kevorkian, J., Cole, J.D., 1996. Multiple Scale and Singular Perturbation Methods. Springer-Verlag, New York.

[9] Mo, J.Q., 1989. Singular perturbation for a class of nonlinear reaction diffusion systems. Science in China, Ser A, 32(11):1306-1315.

[10] Mo, J.Q., 1993. A singularly perturbed nonlinear boundary value problem, J. Math. Anal. Appl., 178(1):289-293.

[11] Mo, J.Q., 1999. A class of singularly perturbed boundary value problems for nonlinear differential systems. J. Sys. Sci. and Math. Scis., 12(1):55-58.

[12] Mo, J.Q., 2001a. The singularly perturbed problem for combustion reaction diffusion. Acta Math. Appl. Sinica, 17(2):255-259.

[13] Mo, J.Q., 2001b. A class of nonlocal singularly perturbed problems for nonlinear hyperbolic differential equation. Acta Math. Appl. Sinica, 17(4):469-474.

[14] Mo, J.Q., Feng, M.C., 2001. The nonlinear singularly perturbed problems for reaction diffusion equations with time delay. Acta Math. Sci., 21B(2):254-258.

[15] Mo, J.Q., Shao, S., 2001. The singularly perturbed boundary value problems for higher-order semilinear elliptic equations. Advances in Math., 30(2):141-148.

[16] Mo, J.Q., Ouyang, C., 2001. A class of nonlocal boundary value problems of nonlinear elliptic systems in unbounded domains. Acta Math. Sci., 21(1):93-97.

[17] Mo, J.Q., Wang, H., 2002a. The shock solution for quasilinear singularly perturbed Robin problem. Progress in Natural Sci., 12(12):945-947.

[18] Mo, J.Q., Wang, H., 2002b. A class of nonlinear nonlocal singularly perturbed problems for reaction diffusion equations. J. Biomathematics, 17(2):143-148.

[19] Mo, J.Q., Zhu, J., Wang, H., 2003. Asymptotic behavior of the shock solution for a class of nonlinear equations. Progress in Natural Sci., 13(11):768-770.

[20] O’Malley Jr., R.E., 2000. On the asymptotic solution of the singularly perturbed boundary value problems posed by Bohé. J. Math. Anal. Appl., 242:18-38.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE